Kinetic Formulation and Uniqueness for Scalar Conservation Laws with Discontinuous Flux

Graziano Crasta, Virginia De Cicco, Guido De Philippis

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a uniqueness result for BV solutions of scalar conservation laws with discontinuous flux in several space dimensions. The proof is based on the notion of kinetic solution and on a careful analysis of the entropy dissipation along the discontinuities of the flux.

Original languageEnglish (US)
Pages (from-to)694-726
Number of pages33
JournalCommunications in Partial Differential Equations
Volume40
Issue number4
DOIs
StatePublished - Apr 3 2015

Keywords

  • BV functions
  • Chain rule
  • Conservation laws with discontinuous flux

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Kinetic Formulation and Uniqueness for Scalar Conservation Laws with Discontinuous Flux'. Together they form a unique fingerprint.

Cite this